| Catalog Number |
4986850 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Preoperative diagnosis: lcs(lumbar canal stenosis) procedure: olif (oblique lumbar interbody fusion) levels implanted: l3/4 it was reported that, intra-op, the posterior side 1/3 of the cage was broken during cage insertion.The cage was judged difficult to be removed, and 2/3rd part indwelt.It is unknown whether any patient complications occurred as a result of alleged event.
Additional Manufacturer Narrative
Product analysis results: visual and optical inspection confirmed only about 13 mm of the cage that interfaces with the inserter.There are witness marks on the side of the cage that appear to be from impaction.Optical examination of the fracture surface revealed a jagged and rigid surface.This type of damage is consistent with material overload.If information is provided in the future, a supplemental report will be issued.